# SDR CA001207016

- Difficulty date: November 24, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6114 · Propeller Hub Section
- Part: Bolt
- Part number: 7826691
- Condition: Sheared
- Location: Propeller Shaft
- Part time: 1,200 hours
- Component: Propeller Hub, Hamstd, 8023961
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER ENGINE COMBUSTION LINER WAS REPLACED, THE PROPELLER ASSEMBLY WAS BEING REINSTALLED ON THE AIRCRAFT. ONE OF THE PROP MOUNTING BOLTS SHEARED OFF BEFORE ACHIEVING THE TORQUE VALUES IN THE AMM. PROPELLER ANF BOLTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
